# SDR SWAA2013041214784

- Difficulty date: April 3, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 5919110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT WING TO BODY AREA UPPER & LOWER BONDING STRAPS CRACKED.  REMOVED AND REPLACED STRAP IAW AMM.
